# SDR SWIA200616868

- Difficulty date: April 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,646 hours, 7,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 621 FLOOR ANGLE CRACKED AT CORNER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED LT STA 621 FLOOR ANGLE REPAIR IAW CRJ200 REO 601R-53-61-117 REV B; SRM 51-42-06 FIG 8 PG 15.
